# SDR FDEA201007142509

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501339
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN FLOORBEAM WEB AT STA 680 LBL 24.75 AT STA 680 LBL 24.75 FLOORBEAM WEB REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE P TO F  CONVERSION ON MAE MOD W/C 118350497BZ2R04 AND MAE EA NR  757-5335-16-F2674 REV - DATED MAY 11, 2010. THIS  N/R IS FOR TRACKING PURPOSES ONLY.   REF FED EX EA F-5310-139197 FIRST STAGE APPROVED/DTA PENDING AND 8110-3 DATED JUNE 26,2010.
